arrow
Volume 13, Number 4
Previous Issue Next Issue

Z. Huang

J. Comp. Math., 13 (1995), pp. 291-305.

Preview Full PDF 2095 22682 Abstract

G. Q. Han & L. Q. Zhang

J. Comp. Math., 13 (1995), pp. 306-314.

Preview Full PDF 2099 23019 Abstract

Y. Q. Huang & Y. X. Li

J. Comp. Math., 13 (1995), pp. 315-324.

Preview Full PDF 2155 22868 Abstract

J. C. Sun & Tony F. Chan

J. Comp. Math., 13 (1995), pp. 325-336.

Preview Full PDF 2124 22662 Abstract

H. J. Tian

J. Comp. Math., 13 (1995), pp. 337-342.

Preview Full PDF 2098 23120 Abstract

Z. X. Luo

J. Comp. Math., 13 (1995), pp. 343-350.

Preview Full PDF 2103 22558 Abstract

Y. H. Zeng

J. Comp. Math., 13 (1995), pp. 351-356.

Preview Full PDF 2253 22730 Abstract

D. Sun

J. Comp. Math., 13 (1995), pp. 357-368.

Preview Full PDF 2230 22822 Abstract

Z. Z. Bai, D. R. Wang & D. J. Evans

J. Comp. Math., 13 (1995), pp. 369-386.

Preview Full PDF 2028 22807 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard